# SDR SWAA060389

- Difficulty date: January 29, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 71,027 hours, 47,797 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545808
- Condition: Cracked
- Location: Bs 291
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE FRAME CRACKED AT R1 DOOR CUTOUT, BS 291.5, STR 16R.  MX FERRY TO DAL FOR REPAIRS.  REPAIRED FRAME PER SWA EA.
